# SDR SWAA2023092192128

- Difficulty date: August 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED LBL 11' BETWEEN STA 344-360<[01] REMOVED INTERCOSTAL;LOCATED AND DRILLED NEW INTERCOSTAL ;INSTALLED NEW INTERCOSTAL AT MAIN CABIN LBL 11' BETWEEN STA 344-360 AS PER SRM 51-40-05-0G-0 AND DWG 141A5400.;[02] VERIFIED STEP 1
